MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdr device code a0501 captures the reportable event of jaws detached.Imdr device code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary mini biopsy forceps were used during a procedure on an unknown date.During the procedure, the mini forceps broke off in the pulmonology scope.The piece that broke off was retrieved with a new scope.Two sets of mini forceps broke while inside the patient.It was unknown how the procedure was completed and if there were any reported patient complication as a result of this event.Note: this report pertains to the first of two coredx pulmonary mini biopsy forceps used during the same procedure.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdr device code a0501 captures the reportable event of jaws detached.Imdr device code f2301 captures the reportable event of additional device required.Block h11: based on the available information, boston scientific could not confirm the reported event of jaws detachment of device or device component.The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the event was due to the physician's technique during the procedure or was related to a device malfunction.Based on all available information, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary mini biopsy forceps were used during a procedure on an unknown date.During the procedure, the mini forceps broke off in the pulmonology scope.The piece that broke off was retrieved with a new scope.Two sets of mini forceps broke while inside the patient.It was unknown how the procedure was completed and if there were any reported patient complication as a result of this event.No further information has been obtained despite good faith efforts.Note: this report pertains to the first of two coredx pulmonary mini biopsy forceps used during the same procedure.

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24663019
Report Number3005099803-2026-01052
Device Sequence Number18452550
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown